# SDR YENA201801040004

- Difficulty date: January 4, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 3517
- Aircraft time: 39,479 hours, 13,546 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 772292
- Part serial: 0196
- Condition: Failed
- Location: Nr 1
- Part time: 19,138 hours, 6,771 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD AFTER TAKE OFF DUE TO THE NR 1 GENERATOR WENT INOPERATIVE.   RESET UNSUCCESSFUL.  PERFORMED TSM 24-26-00-810-868-A.  R & R THE NR 1 GCU IAW 24-22-34. R & R THE NR 1 IDG IAW AMM 24-21-51. PERFORMED ENGINE RUNS. NO FAULTS NOTED.
